Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 82, NWS Pueblo, CO

May 27, 2015Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2015, 3:20 PM MDT for Las Animas County, Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 3:20 PM MDT (21:20 UTC)
Expired
May 27, 2015, 3:45 PM MDT
In force
25 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 142 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:28 PM MDTHAIL 0.751 N Trinidad, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2284 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS55 KPUB 272120
SVRPUB
COC071-272145-
/O.NEW.KPUB.SV.W.0082.150527T2120Z-150527T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 345 PM MDT

* AT 319 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TRINIDAD...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRINIDAD...STARKVILLE AND HOEHNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3710 10454 3725 10463 3734 10434 3722 10420
TIME...MOT...LOC 2119Z 267DEG 23KT 3721 10453 

HAIL...1.00IN
WIND...60MPH
 
$$

ETP
2 follow-up statements
222 
WWUS55 KPUB 272130
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT WED MAY 27 2015

COC071-272145-
/O.CON.KPUB.SV.W.0082.000000T0000Z-150527T2145Z/
LAS ANIMAS CO-
330 PM MDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

AT 329 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINIDAD... 
MOVING EAST AT 25 MPH. THE STRONGEST PORTION OF THE STORM WAS 
NOW LOCATED EAST OF INTERSTATE 25. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRINIDAD AND HOEHNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3711 10452 3727 10454 3734 10434 3722 10420
TIME...MOT...LOC 2129Z 267DEG 23KT 3721 10445 

HAIL...1.00IN
WIND...60MPH
 
$$

EP
982 
WWUS55 KPUB 272139
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT WED MAY 27 2015

COC071-272149-
/O.EXP.KPUB.SV.W.0082.000000T0000Z-150527T2145Z/
LAS ANIMAS CO-
339 PM MDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 345 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3711 10452 3727 10454 3734 10434 3722 10420
TIME...MOT...LOC 2139Z 267DEG 23KT 3721 10445 

$$

ETP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:56 PM MDT, 24 minutes earlier.

Area forecast discussion, May 27, 2:56 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT WED MAY 27 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 235 PM MDT WED MAY 27 2015

MESOSCALE ANALYSIS SHOWED CAPE VALUES OF 1500-2500 J/KG ACRS THE
SERN PLAINS THIS AFTERNOON WITH FAIRLY WEAK SHEAR.  SPC SEVERE
OUTLOOK FOR TODAY SHOWS A MARGINAL TO SLIGHT RISK OVR ALL BUT THE I-
25 CORRIDOR. COULD SEE A FEW STRONG TO SEVERE STORMS OVR THE SERN
PLAINS THIS AFTERNOON AND EVENING.

TONIGHT AN UPR LOW AND TROF ARE FORECAST TO EXTEND FROM ID AND
SOUTHWARD OVR THE GREAT BASIN.  OVR CO...WESTERLY FLOW ALOFT IS
EXPECTED.   AFTER ISOLD TO SCT EVENING SHOWERS AND TSTMS...MOST IF
NOT ALL OF THE PCPN SHOULD COME TO AN END OVR THE FORECAST AREA BY
LATE NIGHT.

THAT UPR TROF IS EXPECTED TO MOVE SLOWLY EASTWARD ON THU...WITH A
SHORTWAVE TROF EJECTING EASTWARD ACRS CO DURING THE DAY.  SHOULD SEE
SOME SHOWERS OR TSTMS DEVELOPING OVR THE MTNS AREAS BY LATE MORNING
AND THEN THE COVERAGE WL INCREASE IN THE AFTERNOON AND WL SPREAD
EASTWARD.  A DRYLINE IS EXPECTED OVR THE FAR SERN CO PLAINS ON THU
WITH THE NAM FORECASTING 2000+ J/KG OF CAPE...BUT SHEAR VALUES ARE
RELATIVELY WEAK. A COUPLE OR A FEW SEVERE STORMS WL BE POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 235 PM MDT WED MAY 27 2015

ACTIVE WEATHER WILL CONTINUE THROUGH THE EXTENDED PERIOD WITH GOOD
MODEL AGREEMENT AND ONLY MODEST ENSEMBLE SPREADS.

THURSDAY NIGHT...AN UPPER LEVEL SHORTWAVE TROUGH WILL BE MOVING
ACROSS THE AREA SENDING A COLD FRONT SOUTH ACROSS THE EASTERN
PLAINS. EXPECT ONGOING SHOWER AND THUNDERSTORM ACTIVITY OVER THE
MOUNTAINS...EAST INTO THE I-25 CORRIDOR BY THURSDAY EVENING. THIS
SHOWER AND THUNDERSTORM ACTIVITY WILL SPREAD EAST ACROSS THE
PLAINS THURSDAY NIGHT INTO FRIDAY MORNING. ABUNDANT MOISTURE WILL
ALLOW THUNDERSTORMS TO BE EFFICIENT RAIN PRODUCERS...AND MODERATE
TO HEAVY RAINFALL IS EXPECTED. FLASH FLOODING IS POSSIBLE WITH ANY
AREAS THAT SEE HEAVY RAINFALL...AND FURTHER RUNOFF COULD LEAD TO
ADDITIONAL RIVER/STREAM FLOODING.

FRIDAY...THE COLD FRONT WILL BE THROUGH THE AREA BY FRIDAY MORNING
WITH MOIST UPSLOPE LOW LEVEL FLOW ACROSS THE PLAINS. A SECONDARY
DISTURBANCE IN THE NORTHWEST FLOW WILL HELP TRIGGER ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS BY FRIDAY AFTERNOON. EXPECT INITIAL
DEVELOPMENT OVER THE EASTERN MOUNTAINS...AND SPREADING EAST ACROSS
THE PLAINS FRIDAY NIGHT. MODERATE TO HEAVY RAINFALL IS POSSIBLE AS
THESE STORMS MOVE ACROSS THE PLAINS. FLASH FLOODING IS POSSIBLE
WITH AREAS THAT SEE HEAVY RAINFALL...AND RIVER FLOODING WILL NEED
TO BE MONITORED.

SATURDAY THROUGH WEDNESDAY...BY SATURDAY...AN UPPER LEVEL RIDGE
WILL BUILD ACROSS THE ROCKIES AND SLOWLY MOVE EAST INTO EARLY NEXT
WEEK. WEAK ENERGY MOVING THROUGH THE RIDGE WILL BRING DAILY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO THE MOUNTAINS
WHICH WILL SPREAD EASTWARD INTO THE PLAINS DURING THE EVENING.
MOISTURE WILL BE ON THE DECREASE...WHICH MAY HELP KEEP THE HEAVY
RAINFALL POTENTIAL ON THE LOWER SIDE. MODELS ARE INDICATING THE
POTENTIAL FOR THE DRYLINE DEVELOPING OUT NEAR THE KANSAS BORDER
EACH AFTERNOON...BUT WITH THE RIDGE ALOFT...WE WILL LIKELY SEE
CAPPED CONDITIONS WITH A SMALL SEVERE THUNDERSTORM THREAT SUNDAY
THROUGH TUESDAY.

TEMPERATURES WILL BE WARMING THROUGH THE EXTENDED WITH 70S TO MID
80S ACROSS THE REGION FOR AFTERNOON HIGHS.

SNOW LEVELS WILL REMAIN CONFINED TO ABOVE 12 KFT. LIGHT SNOWFALL
WILL BE POSSIBLE ABOVE THIS ELEVATION THROUGH THE EXTENDED PERIOD
WITH MINOR ACCUMULATIONS POSSIBLE.  MOZLEY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 235 PM MDT WED MAY 27 2015

IN GENERAL...VFR CONDITIONS CAN BE EXPECTED AT THE TAF SITES.
HOWEVER...SHOWERS AND TSTMS MAY BE IN THE VCNTY OF THE TAF SITES
THRU THE EVENING HOURS AND THEN AGAIN THURSDAY AFTERNOON. GUSTY
WINDS AND BRIEF HEAVY RAIN WL BE A POSSIBILITY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...28
Hazardous weather outlook, May 27, 11:02 AM MDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT WED MAY 27 2015

COZ058>089-093>099-281715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING. STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP
TO 1/2 INCH IN DIAMETER...LOCALLY HEAVY RAIN...AND WIND GUSTS UP
TO 45 MPH.

HOWEVER...THERE IS THE POSSIBILITY OF A FEW SEVERE STORMS FROM
THE I-25 CORRIDOR TO THE EASTERN COLORADO BORDER...BUT THE HIGHEST
RISK FOR SEVERE WEATHER WILL BE OVER KIOWA...BENT...PROWERS AND
BACA COUNTIES. THE MAIN SEVERE THREATS WILL BE HAIL ONE INCH OR
LARGER IN DIAMETER...AND 60 TO 70 MPH WIND GUSTS.

FLASH FLOODING CONTINUES TO BE A CONCERN WITH ANY OF THE STRONGER
STORMS DUE TO SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE SOUTHEAST PLAINS ON THURSDAY...WITH THE THREAT FOR HAIL
GREATER THAN 1 INCH IN DIAMETER...AND WIND GUSTS OVER 60 MPH ACROSS
KIOWA...BENT...PROWERS AND BACA COUNTIES DURING THE AFTERNOON AND
EARLY EVENING HOURS. ELSEWHERE...THE MAIN THREATS WITH
THUNDERSTORMS WILL BE SMALL HAIL...WIND GUSTS UP TO 50 MPH...
LOCALLY HEAVY RAINFALL...AND LIGHTNING.

A BETTER CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
ARRIVE FOR FRIDAY AND FRIDAY NIGHT AS ANOTHER UPPER LEVEL
DISTURBANCE MOVES SLOWLY ACROSS COLORADO. A COLD FRONT WILL SPREAD
UPSLOPE FLOW ACROSS THE PLAINS RESULTING IN WIDESPREAD SHOWERS
AND EMBEDDED THUNDERSTORMS IN AND NEAR THE MOUNTAINS BY FRIDAY
AFTERNOON...WHICH WILL CONTINUE THROUGH FRIDAY NIGHT. LOCALLY
HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING WILL BE THE
PRIMARY STORM THREAT...THOUGH A FEW OF THE STRONGER STORMS MAY
ALSO PRODUCE SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.
MEANWHILE SEVERAL INCHES OF SNOW WILL BE POSSIBLE ACROSS THE
HIGHER PEAKS ABOVE 12000 FEET FRIDAY AND FRIDAY NIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FOR
THE WEEKEND INTO EARLY NEXT WEEK...WITH THE POTENTIAL FOR STRONG
THUNDERSTORMS RETURNING TO THE FAR SOUTHEAST PLAINS EARLY NEXT
WEEK.

AREA RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH OVER THE NEXT
SEVERAL DAYS AS MORE RAIN RESULTS IN ADDITIONAL RUNOFF. MORE
SUSCEPTIBLE AREAS ALONG THESE RIVERS AND CREEKS MAY REMAIN ABOVE
FLOOD STAGE OR EXPERIENCE FLUCTUATIONS ABOVE AND BELOW FLOOD STAGE
AS THIS RUNOFF CONTINUES TO MAKE ITS WAY DOWNSTREAM.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO.

28/28

In the hours before

Special weather statement, May 27, 1:32 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
132 PM MDT WED MAY 27 2015

COZ084-085-272015-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
132 PM MDT WED MAY 27 2015

...SPECIAL WEATHER STATEMENT...

AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHRIEVER AFB...OR 14 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING
EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELLICOTT AND SCHRIEVER AFB.

LAT...LON 3867 10464 3876 10466 3886 10437 3872 10429
TIME...MOT...LOC 1932Z 249DEG 24KT 3873 10458

ETP
Special weather statement, May 27, 1:42 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
142 PM MDT WED MAY 27 2015

COZ094-098-099-272030-
EASTERN LAS ANIMAS COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
142 PM MDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAS ANIMAS...SOUTHWESTERN
PROWERS AND NORTHWESTERN BACA COUNTIES UNTIL 230 PM MDT...

AT 142 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF PRITCHETT...OR 22 MILES WEST OF SPRINGFIELD...
MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 3736 10305 3753 10313 3765 10262 3743 10248
TIME...MOT...LOC 1942Z 249DEG 24KT 3748 10301

ETP
Special weather statement, May 27, 2:17 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT WED MAY 27 2015

COZ074-088-272100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
217 PM MDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 300 PM MDT...

AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF SEGUNDO...OR 19 MILES WEST OF TRINIDAD...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BONCARBO AND WESTON.

LAT...LON 3709 10487 3724 10498 3734 10472 3720 10459
TIME...MOT...LOC 2016Z 244DEG 16KT 3721 10485

EP
Special weather statement, May 27, 3:06 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT WED MAY 27 2015

COZ074-088-272145-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
306 PM MDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 345 PM MDT...

AT 306 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COKEDALE...OR NEAR TRINIDAD...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...BONCARBO AND HOEHNE.

LAT...LON 3710 10468 3728 10472 3733 10438 3714 10432
TIME...MOT...LOC 2106Z 261DEG 19KT 3720 10461

ETP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:34 PM MDTSpecial Weather StatementPUBTeller41 min
May 26, 6:43 PM MDTSpecial Weather StatementPUBPueblo47 min
May 26, 6:50 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
May 26, 6:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
May 26, 7:10 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo35 min
May 26, 7:11 PM MDTSpecial Weather StatementPUBPueblo49 min
May 26, 7:24 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Huerfano, Pueblo, Teller41 min
May 26, 7:44 PM MDTSevere Thunderstorm WarningPUBOtero31 min
May 26, 8:10 PM MDTSpecial Weather StatementPUBLas Animas50 min
May 26, 8:14 PM MDTSevere Thunderstorm WarningPUBOtero31 min
May 26, 8:41 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero34 min
May 26, 8:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
May 26, 9:21 PM MDTSpecial Weather StatementPUBCrowley39 min
May 26, 9:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 26, 10:09 PM MDTSpecial Weather StatementPUBKiowa51 min
May 27, 1:18 AM MDTRiver Flood WarningPUBPueblo3 days
May 27, 8:15 AM MDTRiver Flood WarningPUBPueblo37 hr
May 27, 1:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
May 27, 1:42 PM MDTSpecial Weather StatementPUBBaca48 min
May 27, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca36 min
May 27, 2:17 PM MDTSpecial Weather StatementPUBHuerfano43 min
May 27, 3:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 27, 3:26 PM MDTSpecial Weather StatementPUBBent49 min
May 27, 4:02 PM MDTSpecial Weather StatementPUBBaca43 min
May 27, 4:24 PM MDTSpecial Weather StatementPUBPueblo51 min
May 27, 4:27 PM MDTSevere Thunderstorm WarningPUBBaca33 min
May 27, 4:53 PM MDTSpecial Weather StatementPUBPueblo52 min
May 27, 5:38 PM MDTSpecial Weather StatementPUBCrowley52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.